# SDR USAA2013072300010

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 46,737 hours, 19,081 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Knob
- Condition: Broken
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAIN'S ELECTRIC SEAT KNOB TO SLIDE FWD AND BACK, BROKEN.  MX REINSTALLED CONTROL KNOB ON CAPTAIN'S FORWARD/AFT SWITCH.  REF ESPM 20-45.
